MAUDE Adverse Event Report: ARTHREX, INC. GLENOID, PE WITH PEG, MEDIUM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

ARTHREX, INC. GLENOID, PE WITH PEG, MEDIUM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number GLENOID, PE WITH PEG, MEDIUM
Health Effect - Clinical Codes Failure of Implant (1924); Joint Laxity (4526)
Date of Event 09/19/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was necessary due to an aseptic loosening of the glenoid.The shoulder prosthesis was changed to an inverse shoulder prosthesis.No further information received.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Based on the information provided, which may include the device (if available and returned), pictures, videos, event descriptions, and any additional information from the field, arthrex concluded that the most likely cause.The reported failure is most likely due to a patient-specific event, particularly the loosening of the implant as a result of changed conditions in load transfer, respectively, fatigue wear and breakage of the cement bed, and/or tissue reaction to the implant.The complaint was confirmed based on the customer's attached pictures, which show the implant and the received devices.Due to the biohazard condition, they were unable to be physically and visually evaluated.

Brand Name
GLENOID, PE WITH PEG, MEDIUM
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key15576298
Report Number1220246-2022-05594
Device Sequence Number6180133
Product Code KWS
UDI-Device Identifier00888867057326
UDI-Public00888867057326
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K083435
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2019
Device Model NumberGLENOID, PE WITH PEG, MEDIUM
Device Catalogue NumberAR-9105-02
Device Lot Number1448011
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2022
Supplement Date Received by Manufacturer05/15/2025
Initial Report FDA Received Date10/11/2022
Supplement Report FDA Received Date05/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/11/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown